Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 104, Number 1

All articles in this issue are freely accessible.

Chain sequences and orthogonal polynomials
T. S. Chihara.
Trans. Amer. Math. Soc. 104 (1962), 1-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0138933
Real commutative semigroups on the plane. II
J. G. Horne.
Trans. Amer. Math. Soc. 104 (1962), 17-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0139149
The problem of locally-$A$ functions in a commutative Banach algebra $A$
Richard Arens.
Trans. Amer. Math. Soc. 104 (1962), 24-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146677
Uniformly semi-primitive multiplicative processes
Garrett Birkhoff.
Trans. Amer. Math. Soc. 104 (1962), 37-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146100
Overrings of commutative rings. I. Noetherian overrings
Edward D. Davis.
Trans. Amer. Math. Soc. 104 (1962), 52-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0139629
Semi-stable stochastic processes
John Lamperti.
Trans. Amer. Math. Soc. 104 (1962), 62-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0138128
On necessary and sufficient conditions for the convergence of the renewal density
Walter L. Smith.
Trans. Amer. Math. Soc. 104 (1962), 79-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137178
Classifications of recursive functions by means of hierarchies
Solomon Feferman.
Trans. Amer. Math. Soc. 104 (1962), 101-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142453
Semi-Gaussian subspaces
D. L. Burkholder.
Trans. Amer. Math. Soc. 104 (1962), 123-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0138986
Connected abelian groups in compact loops
Karl Heinrich Hofmann.
Trans. Amer. Math. Soc. 104 (1962), 132-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0138700
Symmetric random walk
L. A. Shepp.
Trans. Amer. Math. Soc. 104 (1962), 144-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0139212
On global asymptotic stability of solutions of differential equations.
Philip Hartman and Czesław Olech.
Trans. Amer. Math. Soc. 104 (1962), 154-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145152
Iteration methods for nonlinear problems
Samuel Schechter.
Trans. Amer. Math. Soc. 104 (1962), 179-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152142